# SDR REXA2018052400416

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 24,638 hours, 16,004 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8A LIFE VEST MISSING. INSTALLED LIFE VEST AT SEAT 8A IAW JOBCARD EE-900. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
